I am on Lexapro, lyrica, (pregabalin)amityripiline and remeron for G A D.Despite dieting and exercising I cant lose weight around tummy, what can I do. Many Thanks?

Spot fat loss does. not occur naturally. By losing weight in general some will probably be abdominal fat. But, we don't get to choose what area of body fat is lost from. Eat healthy & be physically active. Calories burned must > those consumed. Tighten ab's: crunches, reverse crunches, exercise ball crunches, pelvic thrusts, lying leg raises, side bridge & “bicycling” exercise on back. Do regular aerobic exercise.

Related Questions

Which of the following causes weight gain, lexapro remeron lyrica (pregabalin) or amityripiline despite exercising and dieting. Many thanks?

Weight gain. Can be a side effect from any of these meds, but remeron (mirtazapine) causes more patients to gain more weight than the others, with amitriptyline also being more notorious for weight gain. This is not to say that remeron (mirtazapine) or amitriptyline causes weight gain in everyone or that the others won’t cause these side effects. Depression, and other meds, can also cause folks to have difficulty with weight gain. Read more...

Is it normal to be on Lexapro. Remeron and lyrica (pregabalin) for G A D and S A D also 50mg amityripiline for back pain. Many Thanks?

Maybe but you need t. You need to contact your psychiatrist who knows your case and can answer thsi question better. Combination of therapies is not uncommon and but the specifics of your case needs to be addressed by your psychiatrist. Read more...